# SDR 29GA2018042700001

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 35,415 hours, 39,560 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED THE EMERGENCY LIGHTS BY SEAT 2A NOT SECURE.  SECUCRED THE EMERGENCY LIGHT STRIP IAW AMM 33-50-20-04.
